1mg, best e pharmacy in India

MUNOL 100MG/500MG TABLET

Tablet
Rs.27.05for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR MUNOL

Nimesulide(100 mg),Paracetamol(500 mg)

food interaction for MUNOL

alcohol interaction for MUNOL

pregnancy interaction for MUNOL

lactation interaction for MUNOL

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Munol 100mg/500mg tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Munol 100mg/500mg tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR MUNOL

Nimesulide(100 mg)

Uses

Nimesulide is used in the treatment of osteoarthritis, fever, rheumatoid arthritis, menstrual pain, post operative pain and muscular pain

How it works

Nimesulide blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Nausea, Rash, Abnormal blood cell count, Anemia, Constipation, Diarrhoea, Dizziness, Shortness of breath, Gastritis, Hypersensitivity reaction, Increased blood pressure, Swelling, Increased sweating, Itching, Increased liver enzymes, Vomiting
Paracetamol(500 mg)

Uses

Paracetamol is used in fever, headache, pain during menstruation, joint pain (arthralgia), muscle pain (myalgia), dental pain and post operative pain

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction, Liver damage

SUBSTITUTES FOR MUNOL

217 Substitutes
217 Substitutes
Sorted By
RelevancePrice

Top Rheumatologists

Expert advice FOR MUNOL

Do not take this medicine:
  • if you are allergic to Nimesulide, or any of the other ingredients of this medicine.
  • if you have or had gastric ulceration/bleeding in the past.
Do not consume more than one pain-relieving medication at a time.Caution is advised with the use of Nimesulide if you have bleeding disorder. Nimesulide may cause infertility in women, and should not be consumed by women planning to become pregnant This medicine should not be given to a child under 12 years of age.
Treatment with Nimesulide should be of short duration and discontinued if it is of no help.

Frequently asked questions FOR MUNOL

Nimesulide

Q.

Is Nimesulide an antibiotic?
Nimesulide is not an antibiotic, it belongs to the class of medicines known as non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) which helps in relieving pain associated with various disease conditions.

Q.

Can I take nimesulide with paracetamol?
Nimesulide and paracetamol belong to the same class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs; pain-relieving drugs). Taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. However, please consult your doctor before using the two medicines together.

Q.

Does Nimesulide contain aspirin?
Nimesulide is a non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug). It does not contain aspirin.

Show More
Q.

Is Nimesulide safe?
Nimesulide is safe to use if taken at prescribed dose and duration as advised by your doctor.

Q.

Can I take nimesulide for headache?
Nimesulide can be taken for a headache only when advised by your doctor.

Q.

Does nimesulide make you drowsy (feeling sleepy)?
Nimesulide does not make you feel drowsy at prescribed doses. However, an overdose of nimesulide can make you drowsy (feeling sleepy).

Q.

Does nimesulide contain sulphur?
No, nimesulide does not contain sulphur.

Q.

What does nimesulide treat or used for?
Nimesulide is used to treat acute pain, painful osteoarthritis (degeneration of joints) and primary dysmenorrhea (painful menstruation) in adolescents and adults above 12 years old.

Q.

Can I take nimesulide with ibuprofen?
Nimesulide can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. Please consult your doctor before taking the two medicines together.


Q.

Can I take nimesulide with aspirin?
Nimesulide can be taken with aspirin. No drug-drug interactions have been clinically observed between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.


Q.

Is nimesulide safe?
Yes, nimesulide is safe if taken for prescribed duration in prescribed doses as advised by your doctor.

Q.

Is nimesulide banned?
No, nimesulide is not banned in India.

Q.

Is nimesulide safe during breastfeeding?
It is not known if nimesulide is secreted in milk. So, any medicines containing nimesulide are not to be used during breastfeeding.

Q.

Is nimesulide safe in pregnancy?
No, nimesulide is not safe to be used in pregnancy especially in the last three months. There have been reports of kidney failure in newborn babies if the mother was taking nimesulide in the late stage of pregnancy. Consult your doctor before taking any medicine during pregnancy.

Q.

Is nimesulide safe in asthma?
Nimesulide is reported to be safe in patients with asthma if taken as advised by your doctor. However, always share your disease history with the doctor in case you have asthma and you are advised to take other medicines.

Paracetamol

Q.

Is paracetamol a non-steroidal anti-inflammatory drug (NSAID)?
Paracetamol is a non-steroidal anti-inflammatory drug (NSAID) with analgesic (pain-killer) and anti-pyretic (anti-fever) properties. It is useful in relieving mild to moderate pain and febrile (fever) conditions.

Q.

Is paracetamol available in India?
Paracetamol (also known as acetaminophen) is available in India.

Q.

Can I take paracetamol for headache?
Paracetamol is a pain killer and can help in the relief of mild to a moderate headache. For a severe headache and headache not getting relieved with paracetamol, talk to your doctor.

Show More
Q.

Is paracetamol a painkiller?
Paracetamol is a non-steroidal anti-inflammatory drug (NSAID), a painkiller used to relieve mild to moderate pain.

Q.

Does paracetamol make you drowsy (sleepy)?
Paracetamol does not make you drowsy (sleepy).

Q.

Can I take paracetamol with ibuprofen?
No side effects have been reported when paracetamol is used with ibuprofen. However, paracetamol is a non-steroidal anti-inflammatory drug (NSAID), and when given along with other NSAIDs like ibuprofen, it can increase the risk of gastritis, stomach bleeding, and ulceration when used for a long time. Talk to your doctor before taking the two medicines together.

Q.

Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. Always consult your doctor before using paracetamol and it should be consumed in the dose as advised by your doctor.

Q.

Can paracetamol make babies/ toddlers sleep when used for teething pain?
Paracetamol can help to relieve pain in infants and children, it does not make them sleep.

Q.

Can I take paracetamol for cold?
Paracetamol can help in the relief of mild to moderate headache and fever associated with a cold. Talk to your doctor if you have a high fever and for the relief of other associated sign and symptoms with cold.

Q.

Can I take paracetamol for stomach ache?
Paracetamol should not be taken for stomach ache. You must consult your physician for the relief of stomach pain as the relief of pain can mask the underlying disease problem.

Q.

Can I take paracetamol for toothache?
Paracetamol is a pain killer and can help in the relief of mild to moderate toothache.

Q.

Can I take paracetamol for period pains?
Paracetamol is a pain killer and can help in the relief of mild to moderate pain associated with periods also known as dysmenorrhoea (painful menstruation).

Q.

Can I take paracetamol for headache during pregnancy?
Ideally, you should avoid taking any type of medicine during pregnancy. Mild pains generally do not need any treatment, still if there is a need for a pain killer, take the lowest possible dose after consultation with your physician or gynecologist. Studies in human pregnancy have shown no effects due to paracetamol used in the recommended dosage.

Q.

Can I take paracetamol for fever?
Yes, paracetamol is an anti-pyretic drug (drug for relieving fever) and can be used for relieving mild to moderate fever. However, it is advisable that you talk to your doctor before taking any medicine for your fever.

Q.

Can I take paracetamol with cetirizine?
Yes, paracetamol can be taken with cetirizine as there are no interactions seen when both are used together, but it is always safe to consult your doctor before taking any two drugs together.

Q.

Can I take paracetamol with food or milk?
It is safe to take paracetamol with food or milk.

Q.

Can I take paracetamol with high blood pressure?
Paracetamol can be taken if you have high blood pressure. However, it is advised to take it only after consulting your doctor as it belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and these medicines can cause decrease the effect of drugs used for the treatment of hypertension (high blood pressure). Talk to your doctor before taking it if you are also taking any treatment for high blood pressure.

Q.

Can I take paracetamol with azithromycin?
Paracetamol and azithromycin are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Can I take paracetamol with metronidazole?
Paracetamol and Metronidazole are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Can I take paracetamol with homeopathic medicine?
Ask your doctor before taking paracetamol with homeopathic medicine as there is no data available on this.

Q.

Is paracetamol safe to use?
Paracetamol is safe to use in the dose as recommended by the physicians. Use more than recommended doses can do serious harm.

Q.

Is paracetamol an antibiotic?
Paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Can I take paracetamol with naproxen?
Paracetamol and naproxen are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Can I take paracetamol with tramadol?
Paracetamol and tramadol are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Can I take paracetamol with erythromycin?
Paracetamol and erythromycin are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Is paracetamol banned?
Paracetamol (acetaminophen) is not a banned drug. It is available without a prescription.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Q.

Can I take paracetamol with codeine?
Paracetamol and codeine are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Does paracetamol have side effects?
Paracetamol is quite safe for short term use. It has side effects if taken in more than the prescribed dose. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due an overdose of paracetamol.

Q.

Does paracetamol affect the liver?
Use of paracetamol above the recommended doses can cause serious liver damage. If you are taking paracetamol from a long time and you have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, immediately consult your doctor as this could be due to an underlying liver damage from paracetamol.

Q.

Does paracetamol cure sore-throat?
Paracetamol does not cure sore-throat but it can help in relieving fever associated with cold, flu or sore-throat.

Q.

Does paracetamol help a cough?
No, paracetamol does not help in the relief of cough.

Q.

Does paracetamol contain alcohol?
No, paracetamol does not contain alcohol.

Q.

Can I take paracetamol with warfarin?
Effect of warfarin and other coumarins (anticoagulants) may be increased with a long and regular use of paracetamol with increased risk of bleeding. Occasional doses have no significant effect. Talk to your doctor before taking both the medicines together.

Q.

Can I take paracetamol with aceclofenac?
Paracetamol and aceclofenac are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Can I take paracetamol with amoxicillin?
Paracetamol and amoxicillin are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Articles


Content on this page was last updated on 08 March, 2017, by Dr. Varun Gupta (MD Pharmacology)